$K$-divisibility of the$K$-functional and Calderón couples

Michael Cwikel Department of Mathematics, Technion-Israel Institute of Technology

TBD mathscidoc:1701.332595

Arkiv for Matematik, 22, (1), 39-62, 1982.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 1087 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{michael1982$k$-divisibility,
  title={$K$-divisibility of the$K$-functional and Calderón couples},
  author={Michael Cwikel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516825867404},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={39-62},
  year={1982},
}
Michael Cwikel. $K$-divisibility of the$K$-functional and Calderón couples. 1982. Vol. 22. In Arkiv for Matematik. pp.39-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516825867404.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved